On two new social choice correspondences

P.E.M. Borm, J.R. van den Brink, R. Levinsky, M. Slikker

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)51-68
Number of pages17
JournalMathematical Social Sciences
Volume47
Issue number1
Publication statusPublished - 2004

Cite this

Borm, P. E. M., van den Brink, J. R., Levinsky, R., & Slikker, M. (2004). On two new social choice correspondences. Mathematical Social Sciences, 47(1), 51-68.